List of topic discussions that mention the drug Depakote.

View posts only related to
Liver Disorders board
-->
  1. Enlarged liver, painful, feel growths on liver... 7th June 2009
    ... the other day and they came back normal. However my Depakote levels were elevated and this is a drug that is completely...

  2. Bloated liver, sharp pains and high depakote levels 5th June 2009
    ... too. getting that ultrasound. my son had to be on depakote for about a year so i DO really understand this med...

  3. suffering with hemochromatosis, am i alone. 5th October 2008
    ... You are the only one that has so far. I have taken Depakote since I was 15, an anti-seizure medicine. They think...
    ... room, the red spots are just the beginning, stop the depakote i was on that also 500 mgs a day along with seraqil...
    Medications also discussed in this post: solu-medrol Lithium

  4. raised liver enzymes 21st July 2006
    ... am a 33 year old male 6' and 190lbs. I take 750mg Depakote and 64.8mg phenobarbitol a day. I have heard epilepsy ... can cause raised liver enzymes. Is this true with Depakote or Pheno? I have had epilepsy since I was 27. I have ... T.V. Anyway, just wanted to vent and see if the Depakote /Pheno could cause slightly elevated liver enzymes ... of Dilantin years ago because of this and put me on Depakote /Pheno....
    ... Just an FYI here but my son has been on depakote now for over three years(along with having his transplanted ... you have ever read the Rxing literature regarding depakote ,it states right in the lit that depakote can cause ... to have his transplant labs done anyway. when on depakote ,the thereputic levels also need to be monitored,if ... raised or lowered accordingly.but ANYONE who is taking depakote HAS TO have their hepatic labs run on a regular basis ... chat with your doc regardingthis.he should know that depakote actually effects the liver much more profoundly than ... ridiculous really. just do a bit of research on the depakote and read the Rxing info on it,you will see what I ... am talking about.I am pretty sure that the depakote may be the culprit here as far as the actual raise...
    Medications also discussed in this post: Dilantin

  5. fatty liver advice please? 30th November 2005
    ... caused some problems (stabilisers - Tegretol and now depakote has just been added) (Anti-psychotics Chlorpromazine...
    Medications also discussed in this post: Diclofenac Ibuprofen Seroquel Tegretol

  6. Overactive Liver 25th April 2005
    ... history. But since I have known him he has been on Depakote to prevent the seizures. He takes 1000 mg a day, 500mg ... him that it could have to do with his medication ( depakote ) but they did not change his dosage on that at all ... him to tell the doctor about our concerns with the Depakote . Also in my research of this drug I noticed that if...

  7. What's the dangerous levels? 6th February 2004
    ... Naprosyn, Famvir, Wellbutrin SR, Pulmicort, Nasacort AQ, Depakote ER, Albuterol (Inhaler and Nebulizer), Hyoscyamine...
    ... I would look very hard at the Depakote .As soon as i saw that drug listed,little bells went ... new psycologist we had him see, wanted to put him on Depakote .I always look up all of my sons meds before i agree ... never happened.I was shocked when i had looked up the Depakote as it had this huge warning box relating to possible...
    ... Naprosyn, Famvir, Wellbutrin SR, Pulmicort, Nasacort AQ, Depakote ER, Albuterol (Inhaler and Nebulizer), Hyoscyamine ... effect liver enzymes dramatically. The Naprosyn and the Depakote . While I was on Depakote my Psychiatrist had a liver...
    Medications also discussed in this post: Albuterol Amoxicillin Famvir Morphine Nasacort Percocet Pulmicort Trazodone Valium Wellbutrin Zantac naprosyn

Copyright ©2013 DrugTalk.com All rights reserved. Privacy Policy
Powered by HealthBoards.com
This site is owned and operated by Internet Brands, Inc.
Do not copy or redistribute in any form!